ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Patil, DP and Tamone, G (2011) CM defect and Hilbert functions of monomial curves. In: Journal of Pure and Applied Algebra, 215 (7). pp. 1539-1551.

Patil, DP and Tamone, G (2006) On the length equalities for one-dimensional rings. In: Journal of Pure and Applied Algebra, 205 (2). pp. 266-278.

Patil, DP and Tamone, G (2002) On The Type Of Associated Graded Ring Of Certain Monomial Curves. In: Communications in Algebra, 30 (11). pp. 5181-5198.

This list was generated on Tue Sep 2 20:21:34 2014 IST.